I'm worried about serotonin syndrome so should I take 25 mg Zoloft instead of 50 on days I need to take tramadol? I have torn disc that's acting up.
If your Dr is the one that prescribes both medications you should be alright as the Dr should monitor you. However, if the Dr doesn't you need to let him/her know right away and let the Dr decide if you need a reduction in the zoloft. Serotonin syndrome is very rare, but you must talk to your Dr before reducing any of your medications..
We have the same name!!!
There is a great tool here on drugs.com. At the top in a grey horizontal box is "interactions checker." Sign up for drugs.com and then add all your meds to it. It will automatically tell you what drugs have a major interaction, moderate interaction, etc.
Try it - it is a lifesaver in this day and age when everyone from doctors to pharmacists are going 800 mph.
All the best,
NO! It's never a good idea to play doctor with your medications. Your doctor knows what you are taking and wouldn't give you something that was contraindicated to take with your current medication. Continue with the prescribed amounts of both medications and if you have any concerns or questions about them contact your doctor.
Hi, maybe this will put your mind at rest a bit??? I took Tramadol with Citalopram (another SSRI like the Zoloft) + Amitriptyline, for quite some time and never have any adverse effects. My doctor monitored me closely and i made sure i was aware of the symptoms of serotonin syndrome: agitation or restlessness, diarrhoea, fast heart beat and high blood pressure, hallucinations, increased body temperature, loss of coordination, nausea, overactive reflexes, rapid changes in blood pressure, vomiting. So long as the same doctor has prescribed all of your medications you should be fine
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2009 • 2 answers
Posted 29 Apr 2014 • 4 answers
Posted 4 Jan 2016 • 5 answers
Posted 11 Jan 2016 • 6 answers
Posted 12 Aug 2016 • 1 answer